# SDR DALA2016013100770

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 73,849 hours, 56,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FILIFORM CORROSION ON FUEL PANEL LOCATED ON ICE DETECTION STRIPS.  R & R PANEL IAW AMM 30-80-02-401.
